# SDR SWIA200718350

- Difficulty date: June 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 23,445 hours, 19,185 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN MASKS FROM PANEL OVER SEATS 12A AND 12B DEPLOYED DURING CLIMB-OUT.  RETURNED TO FIELD.  INSPECTED AND RESTOWED O2 MASKS.
